Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Vitamin D Deficiency Health Feed

Recent test show vitamin d 5.8 and b12 218. Pls suggest feeling very tired, and laziness.

Dr. Ruchika Mehta 90% (41 ratings)
BHMS
Homeopath, Shimla
Recent test show vitamin d 5.8 and b12 218. Pls suggest feeling very tired, and laziness.
As per your Report vit D level is too low .start taking vit D sachet once in a week for a month. Try to sit in sunlight for 15 minutes regularly. Start taking pulses or fresh vegetables in Diet.
Submit FeedbackFeedback

My age is 42 I have high level of uric acid and low level of vitamin D3 so what should I eat and drink and what I should not please advise me.

Dr. Pramod Kumar Sharma 92% (4751 ratings)
MBBS, MD
Endocrinologist, Delhi
My age is 42 I have high level of uric acid and low level of vitamin D3 so what should I eat and drink and what I sho...
You should follow low purine diet in which food rich in proteins should be avoided along with certain others. Vit. D's very important and inexpensive source is direct exposure to sun light. Other rich sources are sea foods. If it is too low it may be taken by injections or orally.
1 person found this helpful
Submit FeedbackFeedback

My daughter is 20 yrs. Old. From last week she is getting pain is one thumb. When we have done different blood tests withe recommendation of physician, we found that her Vitamin D level is very low 5.5 mg. What is the suggestion for medicine and other food supplements.

Dr. Jayvirsinh Chauhan 94% (14154 ratings)
MD - Homeopathy, BHMS
Homeopath, Vadodara
My daughter is 20 yrs. Old. From last week she is getting pain is one thumb. When we have done different blood tests ...
Vitamin D is mainly prepared by skin in sun rays.. especially early morning.. so let her be in sun in early morning. Give nutrious food like banana guava, and other green leafy vegetables etc..
Submit FeedbackFeedback

Hey, could you please help me, I am getting negative results after taking vitamin d3 low dose 1000iu like stomach pain and diarrhoea, I am not able to go outside and I really want to provide d3 to my body, I stay all the at home reading books so I know d3 is very significant and my product is good it does not contain gluten and anything like that.

Dr. Rajeev Kumar Bansal 92% (21 ratings)
DNB(Gastroenterology), Gujarat University
Gastroenterologist, Ahmedabad
Hey, could you please help me, I am getting negative results after taking vitamin d3 low dose 1000iu like stomach pai...
Check your Vit D3 levels in blood, if it is low than you can take intramuscular injection of Vit D3. This will not cause any stomach problem.
Submit FeedbackFeedback

I have a joint pain yet im 30 years old. My b12 is little bit low and vit d report is slightly below the normal range? I am feeling extreme weakness since last two weeks. What should I do? What's the treatment required for this complication? Reply as early as possible. Thank you.

Dr. Col V C Goyal 93% (9943 ratings)
CCEBDM, PG Diploma In Clinical Cardiology, MBBS
General Physician, Ghaziabad
I have a joint pain yet im 30 years old. My b12 is little bit low and vit d report is slightly below the normal range...
Get xray of the joint you get oain. Get blood cbc, crp,r a factor. Ana. Anti ccp and uric acid done. And report results 1.no alcohol 3. No smoking/ tobacco 4. Diet - no ghee/ butter, have mix of vegetable oils - mustard, til, ground nut, olive oil, have more green vegetables and fruits, have whole grain atta, no fried. Fast. Spicy / processed/ junk food. No sugar, potato, rice 5. 30 mts walk daily 6. Deep breathing exercise for 10 mts daily 7.6-8 hrs of sleep at night 8. Expose your body to sun for 15-20 mts daily after some oil massage to get vit d. 9. Take more water- proper hydration. Medicine can not be advised for open question, for medicine contact on private chat.
2 people found this helpful
Submit FeedbackFeedback

I have started walk before 1 month and it's good experience but when I run or walk faster there is pain in my leg bones under knee. I am a banker and feel that there is deficiency of Vitamin D.please advise and If I have to take medicine to increase vitamin d.as due to work sunlight is not possible regularly.

Dr. Nidhi Kaur 89% (41 ratings)
Bachelor of physiotherapy, MSPT (Master of Physical Therapy)
Physiotherapist, Zirakpur
I have started walk before 1 month and it's good experience but when I run or walk faster there is pain in my leg bon...
You should go for lab test for calcium and vitamin d. If there is any deficiency then you will need medications. Also search Google for calf stretching and hamstring stretching exercises. You should do these 2 exercises for next one month with 15 repetitions each.
Submit FeedbackFeedback

My vitamin D level is 15.2 ng/Ml, so which medicines should I take to recover as early as possible. Since I have already been prescribed with calcitriol 60,000 IU/week, Tab calcium+D3 OD, and Tab Vit C (500 mg) OD. No history of BP or sugar, had gall bladder operated two years back and am overweight.

Dr. Sanjib Kumar Gupta 84% (10 ratings)
BHMS
Homeopath, Kolkata
My vitamin D level is 15.2 ng/Ml, so which medicines should I take to recover as early as possible. Since I have alre...
You can take help of Homoeopathy along with health package of Lybrate. Now you can take CAL PHOS 12 X / 30 GM 5 tablets twice daily after meal. For furthur discussion consult with me. Ask Lybrate for my clinic address and ph no.
Submit FeedbackFeedback

Hello Doctor. Actually my B12 was quite low and I was having anxiety issues with heart palpitation so heart specialist advised me supradyn thrice a day ativan 1 mg in morning and ativan 2 mg at night and since last 15 days I am having it but after few days I was feeling dizziness and anxiety sometimes so shall I stop taking supradyn thrice a day or what. Gimme your valuable suggestion. And one thing to mention ativan 1 mg was given for the first 2 weeks and 2 mg for 3 weeks. Thanks in advance.

Dr. Jagadeesan M.S. 94% (11168 ratings)
MD - Psychiatry
Psychiatrist, Chennai
Hello Doctor. Actually my B12 was quite low and I was having anxiety issues with heart palpitation so heart specialis...
All fine, but ativan is highly addictive and harmful on a longer run. It is a benzodiazepine and should not be given for long time as it can cause severe cognitive deficits, personality changes, mood changes and even withdrawal seizures. If sleep is a problem consult a psychiatrist to get medications that act on sleep neurotransmitters and provide the same. All the best.
1 person found this helpful
Submit FeedbackFeedback

I have gone for vitamin d and b12 checkup it comes low because my leg paining and finger joint very weak feeling all time.

Dr. Avinash Jain 87% (84 ratings)
MBBS, DNB - Orthopedics/Orthopedic Surgery
Orthopedist, Indore
I have gone for vitamin d and b12 checkup it comes low because my leg paining and finger joint very weak feeling all ...
Dear lybrate-user Yes leg pains are associated with bit b12 deficiency But levels are important Can you share your exact reports If dosnt wants to show in public Can show me in private chat.
Submit FeedbackFeedback
Icon

Book appointment with top doctors for Vitamin D Deficiency treatment

View fees, clinic timings and reviews